Depersonalization Support Forum banner
1 - 14 of 14 Posts

·
Registered
Joined
·
1,726 Posts
Discussion Starter · #1 ·
i normally take two tablets in the morning each are 0.5mg
my pharmacist has given me tablets at 2mg each,do i just cut them in half ?

i know this sounds dopey but ive no clue when it comes to meds,and my heads feeling a little cluttered today which makes me question this

thanks
 
G

·
Yep. Just cut in half and if the math adds up, you're fine.

This is true in THIS case, by the way, true with klonopin. But with some meds that are Time Released, you shouldn't ever try to cut the pill.

Peace,
Janine
 

·
Registered
Joined
·
1,722 Posts
Janine's reply hit before mine...plus, it's shorter. :)
 
G

·
LOL...Terri, you crack me up.

Yes, you're correct.

.5 plus .5 = 1

you've been taking 1

So now that you're holding a 2 in your hand, cut it in half.
2 divided in half = 1

the same 1 you're used to.

Let's see just HOW complicated we can all make this!!!
Gotta love dp obsessive types like us, lol
 

·
Registered
Joined
·
1,726 Posts
Discussion Starter · #5 ·
thanks....id already done the maths but being a nervous neourotic type i always like second oppinions,plus i did question as to whether cutting them would take away there effectivness....why do i feel so out of it ...i dunno lack of sleep maybe
 

·
Registered
Joined
·
1,722 Posts
okay...as long as we don't have to do any multiplication! God I hate doing anything above the five's!

Sorry you're not feeling quite right JC. We would never know if we we're just having a bad day since we usually have to associate how we feel in some form to dp/dr. :(

I hope today is just a bad day and tomorrow sparkles for you.

most sincerely,
terri
 

·
Former Moderator
Joined
·
1,273 Posts
just...whatever you do...make sure the pills aren't upside down when you cut them in half.

s.
 

·
Registered
Joined
·
1,726 Posts
Discussion Starter · #8 ·
lol @ seb

thanks terri youre a sweetheart....to be honest i havnt said anything as i felt it was time to be a big boy about things but my folks have gone away for a month,theyve been gone a week already and its been hard for me to adjust,but im getting there,its funny how the usual feelings i.e being alone all of a sudden are magnified 100% when you have anxiety problems and dp...its like all the internal security i had before dp has gone and even worse when your on your own....
i feel a bit of a mess at the moment only alleviated by exercise,cleaning,and watching a good film
 

·
Registered
Joined
·
1,722 Posts
but i must say, JC, before you would have fretted yourself sick about being by yourself and this is the first i have heard of it. i think that's a really big leap from where you were 6 months to a year ago. You ARE stronger and more confident. this i feel for sure.

you're doing great, JC.
terri
 

·
Registered
Joined
·
2,803 Posts
Hey JC mate.

In my own personal opinion, from knowing you and your experiences, I really don't see the point of you continuing to take this 'baseline' dose of Klonopin. Now, I'm not anti-benzo at all, but you've been taking that dosage for so long now and it's well known that tolerance develops quickly, so why continue to take it ? I mean, it's not exactly working is it ? I remember one of your posts a little while back saying that you accidently took too much and suddenly felt wonderful ! Well if the proof isn't in that pudding then I don't know what is. I'm not suggesting that you should up the dose, rather wean yourself off your current dosage and then perhaps use a higher dose when you are mega-anxious. That's what I do, with Diazepam, and it works for me. Despite what the benzo ragers might say, I've taken fairly hefty doses of Valium (up to 30mg) perhaps once or twice a week, for the past four months, and I'm not addicted. I haven't taken any for nearly a month now (except when I was in hospital for my operation, they gave me 2mg as a pre-med and were suprised when it didn't knock me out ! :lol: ) and I've no adverse effects at all....nothing. If anything, the Cipramil withdrawal was worse....it took me a month to sweat that shit out of my system....but then again, I did cold-turkey.

Did you stop taking your Cipramil as well ?

Anyway, keep up the good fight mate...hope you are well.
 

·
Registered
Joined
·
809 Posts
JC,

I can probably give you sound advice on Klonopin, if you'd like. I remember you saying that you took 4mg several days ago and did not feel an ounce of anxiety.

I had been taking 4mg of Klonopin for the longest time. I, too, at first, received the same feeling from 4mg of Klonopin. Eventually, though, probably within a month of taking 4mg every day, 4mg wasn't enough.

Now, I have never taken more than 4mg of Klonopin in any 24 hour period, however, given that everyone else that I've tried has failed, i.e., exercise, meditation, CBT, etc. I would glady go to 6 or 8mg a day. Of course, it's highly unlikely that my doctor would up my dosage of Klonopin any higher than it currently is (4mg per day).

Lately, I have been trying to get by on 2mg a day, but it's not easy. Not easy especially after being on Klonopin for nearly a decade now.

Klonopin is the one drug that I have so much experience with, so if you ever need to talk one-to-one about it, let me know and I will happily give you my take on it.

Kind Regards,

Jeff
 

·
Registered
Joined
·
1,726 Posts
Discussion Starter · #12 ·
cheers folks
i did try withdrawing from klonopin a few weeks back and got into the last week and it was hell...dp for me is like being trapped in my thoughts as if the exterior world doesnt exist and the only med so far thats helped me come out of my bubble has been klonopin,i understand that it isnt doing anything for me anymore but the witdrawl just wasnt pleasent and i cut down very slowly...
 

·
Registered
Joined
·
1,726 Posts
Discussion Starter · #13 ·
terri* said:
but i must say, JC, before you would have fretted yourself sick about being by yourself and this is the first i have heard of it. i think that's a really big leap from where you were 6 months to a year ago. You ARE stronger and more confident. this i feel for sure.

you're doing great, JC.
terri
thanks terri....and you are damn right......i do feel in a better place,i still have my ups and downs but i now know not to wallow but get up and do something

:wink:
 
1 - 14 of 14 Posts
Top